Alert archive / New Jersey / Special Marine Warnings in 2012
Special Marine Warning 133, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Oct 15, 2012, 9:25 PM EDT. It was in force for 95 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 15, 2012, 9:25 PM EDT (01:25 UTC)
- Expired
- Oct 15, 2012, 11:00 PM EDT
- In force
- 95 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Dover AFB radar (KDOX), 47 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
676
WHUS51 KPHI 160125
SMWPHI
ANZ431-453>455-470-160300-
/O.NEW.KPHI.MA.W.0133.121016T0125Z-121016T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
925 PM EDT MON OCT 15 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE DELAWARE BAY SOUTH OF A LINE BETWEEN EAST POINT NJ AND
SLAUGHTER BEACH DE...
THE ATLANTIC COASTAL WATERS BETWEEN GREAT EGG INLET NJ AND FENWICK
ISLAND DE OUT TO 20 NM...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
ISLAND DE OUT 20 TO 40 NM...
INCLUDING BETHANY BEACH...CAPE HENLOPEN...DELAWARE LIGHTSHIP BUOY
44009...INDIAN RIVER INLET BRIDGE...OVERFALLS SHOAL...REHOBOTH
BEACH...BUOY 2MS...BUOY 4FB AND FIVE FATHOMS BUOY...
* UNTIL 1100 PM EDT
* AT 917 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG WINDS OF AROUND 35 KNOTS ASSOCIATED WITH SHOWERS
FROM 6 NM WEST OF CAPE HENLOPEN TO 24 NM WEST OF BETHANY
BEACH...OR FROM 6 NM WEST OF CAPE HENLOPEN TO 22 NM WEST OF
OCEAN CITY...MOVING EAST AT 35 KNOTS. THESE SHOWERS ARE NEAR
THE COLD FRONTAL BOUNDARY AND WINDS WILL SHIFT RAPIDLY TO THE WEST.
* THIS AREA OF SHOWERS WITH STRONG WINDS WILL BE NEAR
INDIAN RIVER INLET BRIDGE AT 940 PM EDT...
BUOY 2MS AT 950 PM EDT...
BETHANY BEACH AT 950 PM EDT...
FIVE FATHOMS BUOY AT 1010 PM EDT...
BUOY 4FB AT 1010 PM EDT...
DELAWARE LIGHTSHIP BUOY 44009 AT 1020 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...AND INCREASING WAVES.
BOATERS..ESPECIALLY THOSE UNDER SAIL...SHOULD SEEK SAFE HARBOR
IMMEDIATELY...UNTIL THE HIGH WINDS SUBSIDE. DO NOT WAIT TO
SEE LIGHTNING TO SEEK SHELTER.
&&
LAT...LON 3846 7505 3858 7506 3858 7515 3854 7520
3858 7519 3859 7529 3861 7513 3866 7519
3865 7514 3872 7518 3871 7508 3879 7509
3879 7525 3881 7520 3890 7518 3889 7384
3870 7415 3850 7426 3822 7431
TIME...MOT...LOC 0123Z 270DEG 35KT 3882 7514 3861 7526
3843 7547
$$
TFG2 follow-up statements
594
FZUS71 KPHI 160152
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
952 PM EDT MON OCT 15 2012
ANZ431-160201-
/O.CAN.KPHI.MA.W.0133.000000T0000Z-121016T0300Z/
952 PM EDT MON OCT 15 2012
...SPECIAL MARINE WARNING CANCELLED...
THE AFFECTED AREA WAS...
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE OVER
ATLANTIC COASTAL WATERS...
INCLUDING CAPE HENLOPEN...
THE LINE OF SHOWERS MOVED OFFSHORE.
LAT...LON 3846 7505 3858 7506 3859 7514 3856 7520
3859 7519 3862 7513 3865 7514 3866 7513
3870 7508 3890 7490 3889 7385 3870 7415
3850 7426 3822 7431
TIME...MOT...LOC 0151Z 270DEG 35KT 3882 7479 3861 7491
3843 7512
$$
ANZ453>455-470-160300-
/O.CON.KPHI.MA.W.0133.000000T0000Z-121016T0300Z/
952 PM EDT MON OCT 15 2012
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OVER ATLANTIC
COASTAL WATERS...
CAPE MAY NJ TO CAPE HENLOPEN DE OVER ATLANTIC COASTAL WATERS...
GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM OVER ATLANTIC COASTAL
WATERS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
INCLUDING BETHANY BEACH...DELAWARE LIGHTSHIP BUOY 44009...INDIAN
RIVER INLET BRIDGE...REHOBOTH BEACH...BUOY 2MS...BUOY 4FB AND FIVE
FATHOMS BUOY...
AT 949 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SHOWERS WITH STRONG WINDS FROM BUOY 2MS TO 8 NM SOUTHWEST
OF BETHANY BEACH...OR FROM 2 NM SOUTHEAST OF BUOY 2MS TO 5
NM SOUTHWEST OF FENWICK ISLAND...MOVING EAST AT 35 KNOTS.
WIND GUSTS TO AROUND 30 KNOTS HAVE OCCURRED AT BOTH LEWES AND DEWEY
BEACH. THIS LINE
WILL BE NEAR
OVER BUOY 4FB BY 1005 PM EDT...
OVER FIVE FATHOMS BUOY BY 1010 PM EDT...
OVER DELAWARE LIGHTSHIP BUOY 44009 BY 1020 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...POSSIBLE LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
&&
LAT...LON 3846 7505 3858 7506 3859 7514 3856 7520
3859 7519 3862 7513 3865 7514 3866 7513
3870 7508 3890 7490 3889 7385 3870 7415
3850 7426 3822 7431
TIME...MOT...LOC 0151Z 270DEG 35KT 3882 7479 3861 7491
3843 7512
$$
TFG207
FZUS71 KPHI 160258
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1058 PM EDT MON OCT 15 2012
ANZ453>455-470-160308-
/O.EXP.KPHI.MA.W.0133.000000T0000Z-121016T0300Z/
1058 PM EDT MON OCT 15 2012
...SPECIAL MARINE WARNING WILL EXPIRE AT 1100 PM EDT...
THE AFFECTED AREAS WERE...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OVER ATLANTIC
COASTAL WATERS...
CAPE MAY NJ TO CAPE HENLOPEN DE OVER ATLANTIC COASTAL WATERS...
GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM OVER ATLANTIC COASTAL
WATERS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
INCLUDING BETHANY BEACH...DELAWARE LIGHTSHIP BUOY 44009...INDIAN
RIVER INLET BRIDGE...BUOY 2MS...BUOY 4FB AND FIVE FATHOMS BUOY...
LAT...LON 3846 7505 3858 7506 3859 7514 3856 7520
3859 7519 3862 7513 3865 7514 3866 7513
3870 7508 3890 7490 3889 7385 3870 7415
3850 7426 3822 7431
TIME...MOT...LOC 0258Z 270DEG 35KT 3882 7395 3861 7408
3843 7429
$$
HAYESWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Oct 15, 8:56 PM EDT, 29 minutes earlier.
Area forecast discussion, Oct 15, 8:56 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
856 PM EDT MON OCT 15 2012
.SYNOPSIS...
A COLD FRONT CROSSING EASTERN PENNSYLVANIA THIS AFTERNOON WILL
MOVE TO THE COAST THIS EVENING AS WEAK LOW PRESSURE NOW FORMING
OVER NORTHERN VIRGINIA NEARS THE DELAWARE COAST THIS EVENING. THE
LOW INTENSIFIES NORTHEASTWARD TO THE NEW ENGLAND COAST OVERNIGHT
YANKING THE COLD FRONT OFFSHORE. HIGH PRESSURE WILL SLIDE ACROSS
THE MID ATLANTIC COAST LATER TUESDAY AND WEDNESDAY...BEFORE MOVING
OFFSHORE. LARGE AND STRONG LOW PRESSURE OVER THE WESTERN GREAT
LAKES THURSDAY WILL DRAG A WARM FRONT THROUGH THE REGION THURSDAY
NIGHT OR FRIDAY... FOLLOWED BY A COLD FRONT LATE FRIDAY OR EARLY
SATURDAY. WEAK HIGH PRESSURE SHOULD FOLLOW SUNDAY INTO NEXT MONDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE FRONT HAS CROSSED MUCH OF NJ AND INTO NRN DE ATTM AND IS
SLOWLY APPROACHING THE COAST. AN AREA OF SHOWERS/RAIN HAVE
DEVELOPED ACROSS SRN DE LATELY AS WEAK LOW PRESSURE HAS DEVELOPED
ON THE FRONT AND WILL PASS OFF THE COAST OVERNIGHT. WE WILL KEEP
THE HIGHER POPS ALONG THE DELMARVA AND COASTAL AREAS FOR THE NEXT
FEW HOURS. FEW CHANGES WERE NEEDED TO WINDS/TEMPS.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
ON TUESDAY, AN AREA OF LOW PRESSURE IS FORECAST TO DEVELOP ALONG THE
FRONT NEAR THE GULF OF MAINE EARLY ON TUESDAY. MEANWHILE, HIGH
PRESSURE IS FORECAST TO MOVE IN TO OUR AREA FROM THE SOUTHWEST LATER
IN THE DAY. BETWEEN THE TWO, THE PRESSURE GRADIENT WILL TIGHTEN
ACROSS THE AREA, SO TUESDAY IS EXPECTED TO BE A BREEZY DAY. WE ARE
EXPECTING A DRY FORECAST, WITH SOME LATE MORNING/AFTERNOON CLOUDS. A
BLEND OF THE MAV/MET MOS AND MOSGUIDE WAS TAKEN FOR HIGHS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
500MB: BRIEFLY ZONAL TO START TUE NIGHT INTO WEDNESDAY EVOLVING
INTO A LARGE STRONG BUT PROGRESSIVE LONG WAVE TROUGH MOVING
NORTHEAST FROM THE MISSISSIPPI VALLEY THURSDAY. THIS TROUGH
EVENTUALLY PASSES OFF TO OUR NORTHEAST INTO QUEBEC SATURDAY
PROBABLY LEAVING AN UNSTABLE ZONAL FLOW IN ITS WAKE FOR LATER
IN THE WEEKEND. ITS STATED AS UNSTABLE SINCE THERE A WIDE RANGE
OF MODEL CHOICES BY SUNDAY NIGHT ACROSS THE NORTHERN TIER...BOTH
LATITUDINAL TRACK AND TIMING OF THE NEXT SHORT WAVES THROUGH THE
NORTHERN ROCKIES INTO THE UPPER MIDWEST .
CALENDAR DAY AVG TEMPERATURES: OVERALL A WARMER THAN NORMAL PERIOD
WEDNESDAY THROUGH SUNDAY BEGINNING JUST BELOW NORMAL WEDNESDAY
MORNING THEN WARMING 5 TO 10 DEGREES ABOVE NORMAL DAILY THURSDAY
AND FRIDAY... COOLING A BIT TO 3 TO 6 DEGS ABOVE NORMAL NEXT
SUNDAY AND PROBABLY MONDAY. THURSDAY NIGHT LOWS MAY AGAIN BE 15
DEGREES WARMER NORMAL AS PER THIS MONDAY MORNINGS MIN TEMPS.
HAZARDS: TIDES MAY NEED A CFS MIDDAY FRIDAY? HYDRO...WE'VE SEEN
THE 1126Z DAY 4/5 AND POTENTIAL FOR 2 TO 3 INCHES OF RAIN IN A
SHORT PERIOD OF TIME FRIDAY. ISOLATED STRONG CONVECTION POTENTIAL
FRI AFTERNOON WITH LLJ/SUB ZERO SWI AND TT AROUND 48. THE HAZARDS
LISTED ABOVE ARE IN LINE WITH ECMWF AND UKMET SOLUTIONS BUT
CONTINUING NOT IN AGREEMENT WITH THE LAST SEVERAL CYCLES OF THE
GFS/CEFS...WHICH ARE PROGRESSIVE WITH WEAKER FLUXES AND THEREFORE
LESS SIGNIFICANT DEPARTURES FROM NORMAL.
THE DAILIES...
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...LOOKS STRAIGHTFORWARD
WITH SOME CLOUDINESS AT TIMES BUT GENERALLY DRY PLEASANT FALL
WEATHER WITH SEASONABLY COOL TEMPERATURES. PINE BARRENS MIGHT HAVE
SOME PATCHY FROST EARLY WEDNESDAY MORNING BUT NOT EXTENSIVE ENOUGH
FROST IS CURRENTLY EXPECTED THERE TO END THE GROWING SEASON. FROST
NOT IN THE ZONES YET SINCE ITS MARGINAL. ZONAL FLOW ALOFT WITH
SFC WINDS AT FIRST LIGHT WESTERLY BECOMING SOUTHERLY WEDNESDAY AS
HIGH PRESSURE OVER THE SE USA MOVES OFFSHORE.
THURSDAY...WAA AND SO A P/S WARMER AFTERNOON COMPARED TO WEDNESDAY
AND SOUTHERLY GUSTS TO 20 KNOTS. CIGS AOA 5000 FT IN THE AFTN.
LATE THU NIGHT FRIDAY...HPC POPS WERE INCREASED A BIT IN THIS 18-24
HR PERIOD TO BETWEEN 60 AND ABOUT 80 PCT. RAIN IS EXPECTED. THE
12Z EC CONTINUES TO DEVELOP HEAVY RAIN HERE...SOME EMPHATICALLY
THAN THE MODELS DEVELOPED THE CURRENT MON AFTN BAND OF SHOWERS
FROM NOTHING OF EARLY THIS MORNING. SO DESPITE THE PROGRESSIVE
NATURE OF THE GEFS/GGEM...HAVE OPTED FOR THE SLOWING THOSE MODELS
AND A BIT WETTER.
SO RAIN WILL OCCUR HERE BUT THERE IS STILL CONSIDERABLE TIMING
AND AMOUNT UNCERTAINTY. HPC HAS IT HAS A HEAVY RAIN EVENT AND THAT
IS POSSIBLE BUT A LITTLE EARLY FOR US TO BE SURE. IF THE 1126Z/15
HPC QPF AND THE 12Z EC ARE CORRECT... THERE WOULD BE SMALL STREAM
FLOOD POTENTIAL IN E PA AND NNJ WHERE FFG IS SOMEWHAT VULNERABLE...
3 HR GUIDANCE UNDER 2.2 INCHES FOR NNJ... AND AS WELL PORTIONS OF
SE PA NEAR THE BERKS/LEHIGH/MONT/BUCKS COUNTIES BORDER.
SATURDAY...TRANSITION DAY AS DEEP VERTICALLY STACKED SYSTEM WEAKENS
NEWD INTO SE CANADA AND SHOWERS HAVE PROBABLY ENDED BEFORE DAWN. A
DRIER WLY FLOW SHOULD FOLLOW BUT THERE MAY BE A TRAILING TROF OF
INSTABILITY ALOFT THAT SPAWN A SPRINKLE OR SHOWER IN THE AFTN.
SUNDAY/MONDAY...AS PER 14Z/15 HPC GUIDANCE AND PROBABLY A SW FLOW
OF DRY AIR AS THE NEXT SFC HIGH MOVES SEAWARD FROM THE MID OR S
ATLC COAST.
&&
.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
WINDS HAVE SHIFTED TO THE WEST ACROSS MOST AREAS...A FEW SW WINDS
ARE STILL FOUND ACROSS DELMARVA AND ERN NJ. CONDITIONS HAVE
RETURNED BACK TO VFR IN MOST AREAS...ALTHOUGH SOME MVFR FOG IS
BEING OBSERVED AT KABE. CONDITIONS SHOULD MOSTLY REMAIN VFR
OVERNIGHT AS DRIER AIR ARRIVES FROM THE NW OVERNIGHT.
TUESDAY IS EXPECTED TO REMAIN VFR, HOWEVER WINDS ARE EXPECTED TO BE
QUITE GUSTY. WINDS COULD GUST AT LEAST 20 KNOTS DURING THE DAY.
OUTLOOK...
TUESDAY NIGHT...VFR MOSTLY CLEAR. LIGHT WIND.
WEDNESDAY...VFR MOSTLY CLEAR. SSW WIND G10 KTS.
THURSDAY...MAINLY VFR CONDITIONS ARE EXPECTED...WITH SCT-BKN CLOUDS
AOA 5000 FT IN THE AFTERNOON. ISOLATED SHOWERS POSSIBLE WEST LATE?
S OR SSW WIND G 20 KTS IN THE AFTERNOON.
THURSDAY NIGHT...MVFR CONDITIONS POSSIBLE IN LOWERING CEILINGS AND
SHOWERS...MAINLY AFTER MIDNIGHT. DUE TO MODEL TIMING ISSUES...CONFIDENCE
IN THE FORECAST IS LESS THAN AVG.
FRIDAY...MVFR (AND POSSIBLY IFR) CONDITIONS ARE POSSIBLE WITH LOWERING
CEILINGS AND SHOWERS....ESPECIALLY MORNING. SMALL CHC OF A TSTM IN
NE PA...NJ AND DE. DUE TO MODEL TIMING ISSUES...CONFIDENCE IN THE
FORECAST IS LESS THAN AVG. S WIND G 20 KTS FOR A TIME?
SATURDAY...ANY LEFTOVER MVFR/IFR CONDS FROM THE FRIDAY SHOWER EVENT
WILL BECOME VFR WITH WSHIFT TO W.
&&
.MARINE...
A COLD FRONT WILL CROSS THE WATERS THIS EVENING. WINDS HAVE DROPPED
BELOW 25 KNOTS THIS EVENING...BUT THEY ARE EXPECTED TO INCREASE
ONCE AGAIN OVERNIGHT INTO TUESDAY MORNING AS THE PRESSURE GRADIENT
TIGHTENS BETWEEN A DEVELOPING LOW TO OUR NORTH AND THE BUILDING
HIGH TO OUR SOUTHWEST. THE SCA ON THE DELAWARE BAY WAS EXTENDED
THROUGH 1 PM TUESDAY, AND THE SCA ON THE ATLANTIC COAST WAS LEFT
AS IS.
OUTLOOK...
SCA CONDITIONS IN THE ATLANTIC COASTAL WATERS MAY OCCUR MUCH OF
THIS PERIOD FROM WEDNESDAY AFTERNOON INTO FRIDAY OR SATURDAY.
TUE NIGHT...RELATIVELY QUIET AS FIRST SIGNIFICANT SE SWELLS FROM
RAFAEL ARRIVE AS 4 FOOTERS WITH A 14 SECOND PERIOD.
WED...RAFAEL SE SWELLS OF 5 FT AND 13-15 SECONDS ARE MODELED INTO
OUR WATERS. THAT WOULD BE AN SCA FOR HAZARDOUS SEAS IF THE SWELL
FCST VERIFIES.
THU...RAFAEL SE SWELLS SUBSIDE TO 3-4 FT AND 12 SECONDS BUT DEVELOPING
SOUTHERLY FLOW MAY ADD ENOUGH WIND WAVE TO KEEP THE SCA GOING IN THE
ATLC WATERS AND ALSO ADD A WIND DRIVEN SCA FOR DE BAY IN THE
AFTERNOON/EVENING.
FRI/SAT...MODEL UNCERTAINTY REGARDING THE PASSAGE OF A COLD FRONT
AND THE ASSTD WINDS AND RESULTANT SEAS IN THE SOUTHERLY FETCH AHEAD
OF THE CF. POTENTIALLY STILL AN SCA...ESPECIALLY FRIDAY.
&&
.TIDES/COASTAL FLOODING...
WE ARE IN A PERIOD OF HIGH ASTRONOMICAL TIDES (WITH THE NEW MOON
OCCURRING TODAY). FOR MOST PLACES...THE PREDICTED ASTRONOMICAL
TIDE IS ONLY ABOUT ONE-QUARTER TO ONE-HALF FOOT BELOW THE MINOR
TIDAL FLOODING BENCHMARK.
FOR TUESDAY...THE HIGHER OF THE TWO HIGH TIDES OCCURS AROUND MID
MORNING FOR THE OCEAN SITES...AND LATER FOR THE DELAWARE BAY...TIDAL
DELAWARE RIVER AND CHESAPEAKE BAY. BY THAT TIME...ALL LOCATIONS
SHOULD HAVE AN OFFSHORE WIND...SO ANY POSITIVE TIDE ANOMALIES (IF
THEY ARE PRESENT) SHOULD BE ON THE WAY DOWN DURING THE HIGH TIDE
CYCLE TUESDAY MORNING. THE CONSENSUS OF AVAILABLE TIDE GUIDANCE
SUGGESTS THAT MOST OCEAN SITES WILL BE CLOSE TO THE MINOR TIDAL
FLOODING BENCHMARK DURING THIS TIME. THE REMAINDER OF THE AREA
(DELAWARE BAY...TIDAL DELAWARE RIVER AND CHESAPEAKE BAY) SHOULD NOT
HAVE ANY PROBLEMS.
FOR WEDNESDAY...THE HIGHER OF THE TWO TIDES OCCURS IN THE MID TO
LATE MORNING FOR THE OCEAN SITES. AGAIN...THE CONSENSUS OF MODEL
OUTPUT SUGGESTS THAT THE OCEAN SITES MAY AGAIN GET CLOSE TO THE
MINOR TIDAL FLOODING BENCHMARK DURING THIS TIME. FOR NOW...WE WILL
CONTINUE TO WATCH THE TRENDS...BUT NO ACTION IS NECESSARY.
FOR FRIDAY...DEPENDING ON THE MODEL SOLUTION...A MARGINAL MINOR
FLOOD EPISODE IS POSSIBLE DURING THE MIDDAY HIGH TIDE CYCLE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT TUESDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 1 PM EDT TUESDAY FOR ANZ430-431.
&&
SYNOPSIS...DRAG
NEAR TERM.../
SHORT TERM...ROBERTSON
LONG TERM...DRAG
AVIATION...DRAG/ROBERTSON/
MARINE...DRAG/ROBERTSON/
TIDES/COASTAL FLOODING.../Hazardous weather outlook, Oct 15, 4:09 PM EDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 409 PM EDT MON OCT 15 2012 DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ068>071- 162015- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 409 PM EDT MON OCT 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. A BAND OF HEAVY RAIN MAY CAUSE BRIEF POOR DRAINAGE FLOODING IN A FEW SPOTS BETWEEN NOW AND 9 PM WITH AN ISOLATED EMBEDDED THUNDERSTORM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007-008-PAZ054-055-060>062-067-162015- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER- 409 PM EDT MON OCT 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-453>455-162015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 409 PM EDT MON OCT 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS MAY PRODUCE GUSTY WINDS THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>452-162015- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 409 PM EDT MON OCT 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 15, 3:25 PM EDT, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 PM EDT MON OCT 15 2012
DEZ001-MDZ008-NJZ009-PAZ060-061-067>071-152045-
BERKS PA-BUCKS PA-CECIL MD-CHESTER PA-DELAWARE PA-HUNTERDON NJ-
LEHIGH PA-MONTGOMERY PA-NEW CASTLE DE-PHILADELPHIA PA-
325 PM EDT MON OCT 15 2012
...SHOWERS WITH HEAVY RAINFALL AND POSSIBLY AN ISOLATED THUNDERSTORM
WILL AFFECT HUNTERDON...BERKS...BUCKS...LEHIGH...MONTGOMERY...
PHILADELPHIA...DELAWARE...NEW CASTLE...CECIL AND CHESTER COUNTIES...
AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 10 MILES
SOUTHWEST OF READING TO 25 MILES NORTH OF BALTIMORE...MOVING
NORTHEAST AT 30 MPH. THE SHOWERS WILL BE NEAR PUGHTOWN...VALLEY
FORGE...CHESTERBROOK...BRYN MAWR AROUND 325 PM...BIRDSBORO...SPRING
CITY...PHOENIXVILLE...AUDUBON AROUND 330 PM...ST. LAWRENCE AND
REIFFTON AROUND 335 PM.
VERY HEAVY RAIN RANGING FROM A QUARTER TO A HALF INCH WILL FALL FROM
THESE SHOWERS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY
FILL POOR DRAINAGE AREAS.
LAT...LON 3974 7612 3988 7600 4011 7595 4014 7589
4017 7594 4049 7581 4053 7494 4035 7487
4034 7494 4027 7485 4016 7481 3997 7512
3993 7513 3985 7524 3985 7533 3982 7539
3970 7552 3953 7601 3954 7606 3963 7616
FORECASTER:
KEK/TFGSpecial weather statement, Oct 15, 4:33 PM EDT, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
433 PM EDT MON OCT 15 2012
NJZ001-007>010-PAZ062-069-152200-
BUCKS PA-HUNTERDON NJ-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-SUSSEX NJ-
WARREN NJ-
433 PM EDT MON OCT 15 2012
...SHOWERS WITH POCKETS OF HEAVY RAINFALL WILL AFFECT
WARREN...HUNTERDON...MORRIS...SOMERSET...SUSSEX...BUCKS AND
NORTHAMPTON COUNTIES...
AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 17 MILES WEST
OF NEWTON TO 8 MILES NORTH OF EASTON TO 11 MILES SOUTHEAST OF
ALLENTOWN...MOVING NORTHEAST AT 45 MPH. THE SHOWERS WILL BE NEAR
FLATBROOKVILLE...ROXBURG AROUND 435 PM...ERWINNA...BYRAM...
BLAIRSTOWN...BELVIDERE AROUND 440 PM...CRANDON LAKES...
SERGEANTSVILLE...PLEASANT VALLEY AND HOPE AROUND 445 PM.
VERY HEAVY RAIN WILL FALL WITH THE HEAVIER SHOWERS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. RAINFALL
AMOUNTS UP TO HALF AN INCH IN AN HOUR ARE POSSIBLE IN THE STRONGER
SHOWERS. PLEASE TAKE ROADWAYS THAT ARE NOT PRONE TO PONDING OF WATER
IN POOR DRAINAGE LOCATIONS.
LAT...LON 4122 7438 4119 7437 4109 7449 4105 7449
4106 7445 4101 7430 4090 7427 4090 7433
4082 7432 4045 7460 4038 7543 4041 7545
4050 7540 4054 7533 4056 7537 4101 7510
4108 7497 4109 7499 4133 7479 4136 7469
TFGSpecial weather statement, Oct 15, 4:48 PM EDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
448 PM EDT MON OCT 15 2012
NJZ009-012>015-019-020-026-PAZ068-069-071-152215-
BUCKS PA-COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-HUNTERDON NJ-MERCER NJ-
MIDDLESEX NJ-MONTGOMERY PA-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
PHILADELPHIA PA-WESTERN MONMOUTH NJ-
448 PM EDT MON OCT 15 2012
...SHOWERS WITH HEAVY RAINFALL WILL AFFECT HUNTERDON...MERCER...
BUCKS...MONTGOMERY...PHILADELPHIA...MIDDLESEX...BURLINGTON...MONMOUTH
AND OCEAN COUNTIES...
AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 19 MILES
NORTHWEST OF TRENTON TO 13 MILES SOUTH OF TRENTON...MOVING EAST AT 35
MPH. THE SHOWERS WILL BE NEAR FLEMINGTON...JOBSTOWN...COLUMBUS...
TRENTON AROUND 455 PM...GEORGETOWN...YARDVILLE-GROVEVILLE...
WRIGHTSTOWN...WHITE HORSE AROUND 500 PM...CROSSWICKS AND
MERCERVILLE-HAMILTON SQUARE AROUND 505 PM.
VERY HEAVY RAIN RANGING FROM A QUARTER TO A HALF INCH WILL FALL FROM
THESE SHOWERS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY
FILL POOR DRAINAGE AREAS.
LAT...LON 4029 7397 4004 7404 3993 7487 4013 7524
4052 7511 4057 7473 4051 7479 4038 7472
4038 7461 4042 7459 4049 7446 4057 7452
4062 7431 4060 7420 4047 7425 4042 7401
4048 7402 4048 7400 4044 7397
FORECASTER:
KEK/TFGSpecial weather statement, Oct 15, 5:55 PM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
555 PM EDT MON OCT 15 2012
NJZ012>015-019-020-026-152330-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-MERCER NJ-MIDDLESEX NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
555 PM EDT MON OCT 15 2012
...SHOWERS WITH HEAVY RAINFALL WILL AFFECT MERCER...MIDDLESEX...
BURLINGTON...MONMOUTH AND OCEAN COUNTIES...
AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 2 MILES
SOUTHEAST OF STATEN ISLAND TO 14 MILES EAST OF PHILADELPHIA...MOVING
NORTHEAST AT 35 MPH. THE SHOWERS WILL BE NEAR JOBSTOWN...
CROSSWICKS...COLUMBUS...PEMBERTON HEIGHTS AROUND 600 PM...
WRIGHTSTOWN...PRESIDENTIAL LAKES...FORT DIX...CLIFFWOOD BEACH AROUND
605 PM...GEORGETOWN AND MCGUIRE AFB AROUND 610 PM.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. LOCALLY UP TO
HALF AN INCH OF RAIN CAN FALL WITH ANY HEAVIER SHOWERS. IF POSSIBLE
TAKE ROADWAYS THAT ARE NOT PRONE TO PONDING OF WATER ON THEM.
LAT...LON 4029 7397 3982 7408 3982 7410 3992 7410
3983 7415 3988 7445 3992 7447 3990 7457
3997 7495 4057 7421 4054 7425 4047 7425
4045 7420 4046 7412 4043 7400 4048 7402
4048 7400 4047 7398
TFGSpecial weather statement, Oct 15, 7:33 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
733 PM EDT MON OCT 15 2012
DEZ002>004-MDZ015-019-020-160130-
CAROLINE MD-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
QUEEN ANNE'S MD-TALBOT MD-
733 PM EDT MON OCT 15 2012
...SHOWERS WITH HEAVY RAINFALL WILL AFFECT KENT...CAROLINE...
SUSSEX...QUEEN ANNE'S AND TALBOT COUNTIES...
AT 728 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 13 MILES WEST
OF DOVER TO 32 MILES SOUTHWEST OF DOVER TO 45 MILES SOUTH OF
BALTIMORE...MOVING EAST AT 20 MPH. THERE COULD BE AN ISOLATED
THUNDERSTORM.
THE SHOWERS WILL BE NEAR KENTON..CORDOVA...OAKLAND...OAKLAND AROUND
740 PM...RIDGELY...OXFORD...GOLDSBORO...EASTON AROUND 745
PM...CHESWOLD AND GRIFFIN AROUND 750 PM.
IN ADDITION, OTHER SHOWERS WILL BE MOVING INTO SOUTHERN DELAWARE
FROM THE LOWER PENINSULA.
VERY HEAVY RAIN WILL FALL FROM THE STRONG SHOWERS AND ISOLATED
THUNDERSTORMS AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY
FILL POOR DRAINAGE AREAS. RAINFALL AMOUNTS OF UP TO HALF AN INCH
WITHIN AN HOUR ARE POSSIBLE.
LAT...LON 3845 7569 3864 7571 3870 7584 3867 7594
3857 7603 3872 7626 3872 7631 3866 7634
3867 7635 3875 7638 3884 7625 3882 7620
3888 7621 3925 7576 3929 7576 3914 7539
3892 7530 3879 7515 3880 7508 3844 7505
TFGSpecial weather statement, Oct 15, 9:21 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
921 PM EDT MON OCT 15 2012
DEZ003-004-160200-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
921 PM EDT MON OCT 15 2012
...SHOWERS, POSSIBLY A THUNDERSTORM WITH HEAVY RAINFALL WILL AFFECT
SUSSEX COUNTY...
AT 917 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 11 MILES
NORTHEAST OF GEORGETOWN TO 11 MILES SOUTH OF GEORGETOWN TO 34 MILES
SOUTHWEST OF GEORGETOWN...MOVING EAST AT 40 MPH. THE SHOWERS WILL BE
NEAR GUMBORO...MILLSBORO...LEWES AROUND 925 PM...CAPE HENLOPEN STATE
PARK...FRANKFORD...DAGSBORO AROUND 930 PM...REHOBOTH BEACH...LONG
NECK...DEWEY BEACH AROUND 935 PM AND SELBYVILLE AROUND 940 PM.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. LOCALLY
HALF AN INCH OF RAIN COULD FALL BEFORE THIS LINE MOVES OFFSHORE.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THE STRONGER SHOWERS.
LAT...LON 3845 7559 3846 7560 3853 7551 3890 7528
3879 7515 3879 7511 3881 7510 3880 7508
3867 7505 3862 7505 3861 7504 3845 7504
3844 7505
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 9:21 PM EDT | Special Weather Statement | PHI | Sussex | 39 min |
Nearby
Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.